# SDR AALA201703149019

- Difficulty date: June 21, 2016
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 57,326 hours, 24,396 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: D534720900300
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAVATORY MOUNT HARD POINT AT -Y765 BETWEEN FRAMES 64 AND 66.  REPLACED THE BEAM IAW SRM 51-72-11.
